Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A geometric interpretation of a classical group cohomology obstruction


Author: R. O. Hill
Journal: Proc. Amer. Math. Soc. 54 (1976), 405-412
DOI: https://doi.org/10.1090/S0002-9939-1976-0391089-3
MathSciNet review: 0391089
Full-text PDF

Abstract | References | Additional Information

Abstract: For a non-Abelian group $ G$, we show that the obstruction to the existence of an extension of $ G$ by $ \Pi $ that induces $ \phi :\Pi \to $ Out $ G$ is also the $ k$-invariant of the classifying space for $ K(G,1)$-bundles.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0391089-3
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society